Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 24, NWS Louisville, KY

April 2, 2025Breckinridge County, Hancock County, Ohio County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 2, 2025, 9:35 PM CDT for Breckinridge County, Hancock County, Ohio County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 9:35 PM CDT (02:35 UTC)
Expired
Apr 2, 2025, 10:00 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Breckinridge County, KY, Hancock County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:58 PM CDTTSTM WND DMG4 E Lyonia, KYTree down over the 800 block of Paul Baker Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:22 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

533 
WFUS53 KLMK 030235
TORLMK
KYC027-091-183-030300-
/O.NEW.KLMK.TO.W.0024.250403T0235Z-250403T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
935 PM CDT Wed Apr 2 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Hancock County in central Kentucky...
  West central Breckinridge County in central Kentucky...
  Northern Ohio County in central Kentucky...

* Until 1000 PM CDT.

* At 935 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles southeast of Masonville, moving northeast at 60
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  Hancock, west central Breckinridge and northern Ohio Counties,
  including the following locations... Taffy, Goering, Ralph,
  Pellville, Magan, Sunny Corner, Tar Fork, Cabot, Heflin, and
  Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3755 8705 3763 8695 3762 8692 3767 8682
      3771 8687 3774 8682 3779 8682 3784 8685
      3783 8690 3784 8691 3795 8680 3773 8649
      3746 8703 3752 8708
TIME...MOT...LOC 0235Z 229DEG 51KT 3757 8699 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SRM
2 follow-up statements
707 
WWUS53 KLMK 030246
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
946 PM CDT Wed Apr 2 2025

KYC027-091-183-030300-
/O.CON.KLMK.TO.W.0024.000000T0000Z-250403T0300Z/
Hancock KY-Breckinridge KY-Ohio KY-
946 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
HANCOCK...WEST CENTRAL BRECKINRIDGE AND NORTHEASTERN OHIO COUNTIES...

At 946 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Whitesville, moving northeast at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hawesville, Cannelton, Cloverport, Petri, Goering, Ralph, Pellville,
Deanefield, Victoria Crossroads, and Floral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3767 8682 3771 8687 3774 8682 3779 8682
      3784 8685 3783 8690 3784 8691 3795 8680
      3773 8649 3758 8690 3763 8695 3762 8692
TIME...MOT...LOC 0246Z 226DEG 61KT 3767 8685 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

SRM
956 
WWUS53 KLMK 030305
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1005 PM CDT Wed Apr 2 2025

KYC027-091-183-030314-
/O.EXP.KLMK.TO.W.0024.000000T0000Z-250403T0300Z/
Hancock KY-Breckinridge KY-Ohio KY-
1005 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR HANCOCK...WEST CENTRAL BRECKINRIDGE AND
NORTHEASTERN OHIO COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Tornado Watch remains in effect until 100 AM CDT for south central
Indiana...and central Kentucky.

Remember, a Tornado Warning still remains in effect for Hancock and 
Breckinridge counties.

&&

LAT...LON 3767 8682 3771 8687 3774 8682 3779 8682
      3784 8685 3783 8690 3784 8691 3795 8680
      3773 8649 3758 8690 3763 8695 3762 8692
TIME...MOT...LOC 0304Z 229DEG 51KT 3782 8663 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 8:15 PM CDT, 1 hour 20 minutes earlier. Its key messages:

  • * SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT * LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND, WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS WEEK AND INTO THE WEEKEND.
Area forecast discussion, Apr 2, 8:15 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
915 PM EDT Wed Apr 2 2025

.KEY MESSAGES...

* SIGNIFICANT SEVERE STORM THREAT THIS EVENING INTO TONIGHT

* LIFE-THREATENING FLOODING POSSIBLE FROM TONIGHT INTO THE WEEKEND,
  WITH ADDITIONAL CHANCES FOR STRONG TO SEVERE STORMS LATER THIS
  WEEK AND INTO THE WEEKEND.

&&

.MESOSCALE...
Issued at 915 PM EDT Wed Apr 2 2025

Supercells this evening have moved from middle Tennessee into
southern Indiana but as the sun has set and CIN has increased the
storms have struggled under weak capping. A storm that slipped into
Simpson County developed an impressive wall cloud, but high LCLs may
have discouraged tornadogenesis.

Attention now turns to the approaching squall line extending from
Indiana to Arkansas. Those high LCLs have been lowering along and
just ahead of the line of storms. Low level jetting will increase
overhead this evening with increasing bulk shear. There is expected
to be a narrow corridor of SBCAPE along/ahead of the line, and the
last few hours of SDF ACARS soundings have shown increasingly
favorable hodograph traces and increasing low level SRH. The line is
expected to maintain good organization as it pushes east into the
middle Ohio Valley and attain bowing structures capable of enhanced
intense wind gusts, especially across southern Indiana and north
central Kentucky. Cell mergers continue to occur on the leading edge
of the line, and these cell mergers plus the expected bowing
segments will continue the tornado threat with eSRH around 400 m2/s2
possible. The most favorable synoptic set-up for tornado activity
appears to be over the southern half of Kentucky, but tornadoes will
be possible anywhere along the length of the QLCS.

Torrential downpours can also be expected with the line. Upstream
precipitable water values along the line have increased over the
course of the evening from 1.50" to 2". Values around 1.50-1.75" are
expected to continue as the line moves into the region. The line
should push through the region fairly cleanly, and models have
backed off some on laying the line out east-west, which is good for
reducing the likelihood of flooding. Nevertheless, flooding chances
will increase at least slightly between midnight and dawn,
especially over eastern and southern parts of central Kentucky.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 316 PM EDT Wed Apr 2 2025

****SIGNIFICANT SEVERE STORM THREAT THIS EVENING****

An occluded 988mb low pressure system is centered over IA as of
02/18Z with a warm front extending west through IL/IN/OH and a cold
front extending SW into TX. Current conditions attest to our area
being well situated within the warm sector as KY Mesonet shows
current temps in the upper 70s to low 80s and dew points in the low
to mid 60s. Strong LLJ is also evident on area radar VWPs with 65KT
noted at 6kft. Strong southerly winds will continue through the
afternoon with gusts in the 40 to 50 mph range possible. In fact,
peak winds of 52 mph have already been measured by KY Mesonet in
Nicholas and Clark counties, KY. With that said, the Wind Advisory
will continue through 03/05Z as planned.

Ahead of the main line of storms, some showers will likely push
through the area. ACARS soundings out SDF show a rather impressive
subsidence inversion at around 800mb, which will likely cap any
convective growth and thus limit any severe hazards this afternoon.

The line of strong to severe thunderstorms is currently advancing
across AR/MO and is expected to reach our westernmost counties by as
early as 7PM EDT this evening. Ample kinematic energy and
instability will result in an especially ripe environment for severe
weather, with all hazards in play: damaging winds, large hail, flash
flooding, and tornadoes. The severe threat should diminish as the
line pushes east of the I-65 corridor, and is expected to become
mostly non-severe by 03/08Z. The line is forecast to slow down once
entering the OH Valley with the frontal boundary eventually stalling
somewhere over central KY. At this point, the stalled boundary will
serve as the focus for continued rainfall as we transition from a
severe threat to more of a flood threat as embedded convection
trains along the boundary.

Hyetal pattern continues throughout Thursday as the stalled boundary
anchors over central KY. Light rain is expected for most of the area
with moderate rain possible at times. The flood threat will continue
as soils saturate and rivers become full. The ongoing Flood Watch
will continue as planned.

&&

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
Issued at 316 PM EDT Wed Apr 2 2025

**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****

Thursday Night and Friday...

Quasi-stationary boundary over central KY and southern IN will be
the main focus for our active weather Thursday night into Friday.
LLJ coming up from the south will help to enhance lift along and
north of the boundary. This will provide good moisture transport
increasing PWAT values between 1.50-1.75" along and just south of
the boundary through central KY into southern IN. Significant heavy
rainfall will be the main threat leading to significant flash
flooding across our area, especially where the heaviest corridor of
rain occurs. Forecast rainfall amounts range from between 1-2.5" in
the heaviest precipitation corridor, which currently looks to be
along and north of the Parkways into northern KY and southern IN but
will be dependent on where the boundary sets up. Model soundings
continue to show a limited severe threat with most convection being
mainly elevated. Even with this, any training elevated convection
could produce localized higher amounts of 3-4" of rainfall.

Rainfall and rain amounts will be determined by placement of the
meandering sfc boundary over the region. There is growing guidance
that the boundary will start to lift northward into central IN late
Friday into early Saturday as mid-level ridging increases over the
area. This may give us a slight break from the heavy rain with just
some scattered showers and storms mainly across southern IN/northern
KY late Friday into early Saturday.

Saturday and Sunday...

During the day on Saturday, the upper trough to our west finally
gets picked up by a northern stream disturbance and begins to eject
off to the northeast. This will push the sfc boundary back to the
south and east as a cold front leading to one final push of strong
storms and heavy rainfall Saturday afternoon into Sunday morning,
with the sfc front finally crossing through the area on Sunday.
Ahead of the front, moisture indices like PW and IVT once again
surge to near the maximum of climatology, with several more inches
of rain likely with this final wave. Rain should end from west to
east during the day on Sunday, with cooler air rushing in for the
end of the weekend and the start of next week.

Early Next Week...

Much quieter weather is expected during at least the first half of
next week, with a much-needed reprieve from heavy rainfall and
severe storm chances. The upper flow pattern over North America will
be rather amplified, but will take on an inverse phase with deep
ridging out west and troughing across the east. This should place
our region within a NW flow regime aloft, and sfc high pressure will
gradually sink into the region by the middle of next week. This flow
regime will be supportive of cold and dry air advection, with
ensemble mean PW and temperatures below climatological normals.
Light precipitation from transient clipper systems can't be ruled
out, and we'll have to watch for potential frost/freeze conditions;
nevertheless, this pattern shift will support a much calmer period
of weather.

&&

.AVIATION /18Z TAFS THROUGH 00Z SATURDAY/...
Issued at 652 PM EDT Wed Apr 2 2025

Initially VFR conditions will deteriorate quickly later this evening
as a line of strong to severe storms moves through the area. Will
carry mention of very gusty TS with TEMPO to cover IFR (or even
LIFR) vis in the heaviest rain, starting around 01Z at HNB, 03Z at
SDF, and 05Z at the other sites. Rain will continue behind the
convective line, possibly for quite some time into Thursday. As the
front hangs up we will hold onto MVFR cigs below 2000 feet, if not
briefly IFR. Only exception is HNB where the boundary might push far
enough south to provide a break.

Initial wind gusts around 30 kt from the south will ease ever so
slightly this evening, but storms could produce near-severe gusts
tonight.  Winds less than 10 kt on Thursday with a veering from WSW
to north in the late afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.
     Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.
IN...Wind Advisory until 1 AM EDT /midnight CDT/ Thursday for
     INZ076>079-083-084-089>092.
     Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

&&

MESOSCALE...13
SHORT TERM...CG
LONG TERM...BTN
AVIATION...RAS
Hazardous weather outlook, Apr 2, 2:20 PM CDT, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
320 PM EDT Wed Apr 2 2025

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031930-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
320 PM EDT Wed Apr 2 2025 /220 PM CDT Wed Apr 2 2025/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT /MIDNIGHT CDT/
THURSDAY...
...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT  /7 PM CDT/ THIS
EVENING THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

Strong non-thunderstorm winds are expected today, with gusts of 40
to 50 mph expected.

Severe storms are expected this evening through most of the overnight.
Damaging winds, tornadoes, and hail are expected. Strong tornadoes
are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Flood Watch.

Additional showers and strong storms are expected to continue from Thursday
into the weekend. There is considerable concern for a high-impact,
major rainfall and flooding event across the lower Ohio and Tennessee
Valleys from Wednesday night through the weekend. Widespread minor
to moderate river flooding is expected, and major river flooding is
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move SW at 40 to 50 MPH

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

CG/BTN

In the hours before

Local storm report, Apr 2, 7:55 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
855 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     Tstm Wnd Dmg     5 WSW Sugar Grove       37.05N 86.74W
04/02/2025                   Butler             KY   Public

            Tree down at Davis Crossroads.

&&

RAS
Local storm report, Apr 2, 8:37 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
937 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Non-Tstm Wnd Dmg 2 NNE Shepherdsville    38.01N 85.70W
04/02/2025                   Bullitt            KY   Public

            Power lines down on Dawson Dr.

&&

AR
Local storm report, Apr 2, 8:51 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
951 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Non-Tstm Wnd Dmg Saint Matthews          38.25N 85.64W
04/02/2025                   Jefferson          KY   Public

            Trees down and blocking the street.

&&

AR/SMR
Local storm report, Apr 2, 8:54 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
954 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Non-Tstm Wnd Dmg 2 NNE Okolona           38.17N 85.68W
04/02/2025                   Jefferson          KY   Public

            Wires down.

&&

AR/SMR
Local storm report, Apr 2, 9:17 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1017 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     Non-Tstm Wnd Gst Louisville Int'l Airpor 38.17N 85.74W
04/02/2025  M51 MPH          Jefferson          KY   ASOS

0939 PM     Non-Tstm Wnd Gst 2 N Johnsburg           38.25N 86.95W
04/02/2025  M52 MPH          Dubois             IN   ASOS

            45 kt peak wind at Huntingburg Airport
            (KHNB).

&&
Local storm report, Apr 2, 9:22 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1022 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Non-Tstm Wnd Gst 2 S Westport            38.46N 85.47W
04/02/2025  M50 MPH          Oldham             KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 2 S Westport. Recorded at Kentucky
            Mesonet site.

0825 PM     Non-Tstm Wnd Gst 3 WSW Leitchfield       37.46N 86.34W
04/02/2025  M50 MPH          Grayson            KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 WSW Leitchfield. Recorded at Kentucky
            Mesonet site.

0840 PM     Non-Tstm Wnd Gst 1 SSW Hardinsburg       37.76N 86.46W
04/02/2025  M57 MPH          Breckinridge       KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 1 SSW Hardinsburg. Recorded at Kentucky
            Mesonet.

0855 PM     Non-Tstm Wnd Gst 3 WNW Ekron             37.95N 86.22W
04/02/2025  E48 MPH          Meade              KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 WNW Ekron. Recorded at Kentucky
            Mesonet site.

0855 PM     Non-Tstm Wnd Gst 2 WNW Cecilia           37.68N 85.98W
04/02/2025  M55 MPH          Hardin             KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 2 WNW Cecilia. Recorded at Kentucky
            Mesonet site.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren27 min
Apr 2, 7:28 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren32 min
Apr 2, 7:53 PM CDTSpecial Weather StatementLMKHart37 min
Apr 2, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBreckinridge, Hancock, Meade, Ohio41 min
Apr 2, 9:52 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade38 min
Apr 2, 9:53 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Logan, Ohio, Warren67 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio62 min
Apr 2, 9:58 PM CDTTornado WarningLMKBreckinridge, Hancock, Ohio47 min
Apr 2, 10:29 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade31 min
Apr 2, 10:31 PM CDTTornado WarningLMKBreckinridge, Hancock, Meade, Ohio29 min
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Trimble51 min
Apr 2, 10:57 PM CDTTornado WarningLMKBullitt, Hardin, Jefferson, Meade33 min
Apr 2, 11:00 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Trimble30 min
Apr 2, 11:02 PM CDTAreal Flood AdvisoryLMKBreckinridge, Hancock, Meade3 hr
Apr 2, 11:19 PM CDTAreal Flood AdvisoryLMKJefferson5 hr
Apr 2, 11:20 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more40 min
Apr 2, 11:26 PM CDTSevere Thunderstorm Warning Considerable damage threatLMKBullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more34 min
Apr 2, 11:28 PM CDTTornado WarningLMKHenry, Jefferson, Oldham, Shelby32 min
Apr 2, 11:41 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more34 min
Apr 2, 11:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more43 min
Apr 2, 11:54 PM CDTTornado WarningLMKFranklin, Henry, Shelby14 min
Apr 3, 12:01 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more29 min
Apr 3, 12:02 AM CDTTornado WarningLMKFranklin, Harrison, Henry, Scott, Shelby28 min
Apr 3, 12:03 AM CDTTornado WarningLMKHardin, Larue, Marion, Nelson, Washington27 min
Apr 3, 12:12 AM CDTAreal Flood AdvisoryLMKOldham, Trimble3 hr
Apr 3, 12:14 AM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren46 min
Apr 3, 12:18 AM CDTTornado WarningLMKHarrison, Scott27 min
Apr 3, 12:21 AM CDTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford39 min
Apr 3, 12:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more33 min
Apr 3, 12:30 AM CDTTornado WarningLMKAllen, Barren, Logan, Simpson, Warren30 min
Apr 3, 12:36 AM CDTTornado WarningLMKAnderson, Bourbon, Fayette, Franklin, Scott, Woodford24 min
Apr 3, 12:51 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Edmonson, Green, Hart and 5 more39 min
Apr 3, 12:59 AM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more31 min
Apr 3, 1:02 AM CDTTornado WarningLMKBarren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more28 min
Apr 3, 1:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more10 hr
Apr 3, 1:07 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more23 min
Apr 3, 1:13 AM CDTTornado WarningLMKAnderson, Fayette, Jessamine, Mercer, Woodford32 min
Apr 3, 1:20 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 1:29 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 4 more61 min
Apr 3, 1:31 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Boyle, Casey, Garrard, Green, Lincoln and 4 more44 min
Apr 3, 1:40 AM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas50 min
Apr 3, 1:53 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more52 min
Apr 3, 1:58 AM CDTTornado WarningLMKBoyle, Casey, Garrard, Lincoln, Madison47 min
Apr 3, 2:03 AM CDTTornado WarningLMKBourbon, Nicholas11 min
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more5 hr
Apr 3, 3:20 AM CDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Metcalfe, Monroe40 min
Apr 3, 3:49 AM CDTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Green, Hart, Larue and 3 more6 hr
Apr 3, 3:49 AM CDTSpecial Weather StatementLMKAdair, Casey41 min
Apr 3, 4:12 AM CDTSpecial Weather StatementLMKCumberland, Russell48 min
Apr 3, 4:28 AM CDTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Monroe, Russell47 min
Apr 3, 4:57 AM CDTAreal Flood AdvisoryLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more6 hr
Apr 3, 5:11 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell34 min
Apr 3, 5:29 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe, Russell6 hr
Apr 3, 5:39 AM CDTTornado WarningLMKClinton36 min
Apr 3, 5:46 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell29 min
Apr 3, 7:33 AM CDTAreal Flood AdvisoryLMKAnderson, Boyle, Green, Larue, Marion, Mercer and 5 more3 hr
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Warren11 days
Apr 3, 7:47 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio16 days
Apr 3, 7:49 AM CDTRiver Flood WarningLMKOhio24 days
Apr 3, 9:32 AM CDTSpecial Weather StatementLMKClinton, Cumberland43 min
Apr 3, 9:42 AM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe, Russell48 min
Apr 3, 9:45 AM CDTAreal Flood WarningLMKBarren, Butler, Edmonson, Grayson, Green, Hart and 5 more10 hr
Apr 3, 9:57 AM CDTTornado WarningLMKClinton, Cumberland18 min
Apr 3, 10:11 AM CDTTornado WarningLMKClinton19 min
Apr 3, 10:33 AM CDTRiver Flood WarningLMKEdmonson7 days
Apr 3, 10:37 AM CDTAreal Flood WarningLMKAllen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more9 hr
Apr 3, 10:45 AM CDTRiver Flood WarningLMKWarren4 days
Apr 3, 10:54 AM CDTRiver Flood WarningLMKCumberland, Monroe3 days
Apr 3, 10:57 AM CDTAreal Flood WarningLMKAnderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more9 hr
Apr 3, 11:07 AM CDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Russell38 min
Apr 3, 11:16 AM CDTRiver Flood WarningLMKFranklin5 days
Apr 3, 11:18 AM CDTRiver Flood WarningLMKHardin, Nelson10 days
Apr 3, 11:35 AM CDTFlash Flood WarningLMKAllen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more3 hr
Apr 3, 11:53 AM CDTRiver Flood WarningLMKHancock12 days
Apr 3, 11:53 AM CDTRiver Flood WarningLMKBreckinridge, Hancock21 days
Apr 3, 11:53 AM CDTSpecial Weather StatementLMKBarren, Metcalfe, Monroe52 min
Apr 3, 12:02 PM CDTAreal Flood WarningLMKAdair, Boyle, Casey, Cumberland, Garrard, Green and 6 more9 hr
Apr 3, 12:27 PM CDTFlash Flood WarningLMKAdair, Casey, Green, Marion, Russell, Taylor and 1 more3 hr
Apr 3, 12:44 PM CDTSpecial Weather StatementLMKAdair, Metcalfe46 min
Apr 3, 12:46 PM CDTSpecial Weather StatementLMKAdair, Metcalfe44 min

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.